Jump to content

Daja19

Member Since 01 Apr 2013
Offline Last Active Oct 10 2013 08:29 PM

Blog Entries

Daja19's Blog > Month 6 Completed!

Posted 08 October 2013

I am so happy to be able to say I no longer have to remember to take two pills a day! This journey has been a long one but completely worth it. After I completed the 6th month, I had about 4 new break outs. Of course at the time this had me extremely worried but I believe it was other conditions that brought this on. It has been about two weeks since I'...


Daja19's Blog > Month 5 (Completed)

Posted 29 August 2013

The 5th month of Accutane was under the generic brand Zenatane and even though the dermatologist said it shouldn't change anything, for me it certainly did. For those of you out there whose pharmacy fills a prescription different than what you've been using, possibly due to change in insurance as was the case with me, you are actually able to request the...


Daja19's Blog > Month 4 (Completed)

Posted 31 July 2013

I want to start this entry but saying something I thought I would never (well in the near future) be able to say. From very early on in month 4 my skin was looking much better! I thought I'd be trying to cover up the leftover scars and redness with makeup. But for the first time in a VERY LONG time, I do not need to put any type of makeup (excluding eye m...


Daja19's Blog > Month 3 (Completed)

Posted 01 July 2013

Today I am officially beginning the fourth month of Accutane. I went to the Dermatologist and was told my skin was progressing each and every time. I asked the doctor if the red spots that look like past pimples would ever go away and she told me something I had no idea could happen. If you see/have these red spots it's EXTREMELY IMPORTANT to wear sunscre...


Daja19's Blog > Change In Side Effects (Month 3)

Posted 25 June 2013

I have about a week to go before I finish up my third month of Accutane. But this past month I've gotten quite a few headaches. I'm not sure if it's because I'm tired and stressed or Accutane heightens it. I was wondering if anyone else has experienced headaches to a greater degree while being on Accutane and if it possibly occured more during the middle...